A1 Journal article (refereed)
$L^\infty$ -variational problem associated to Dirichlet forms (2012)

Koskela, P., Shanmugalingam, N., & Zhou, Y. (2012). $L^\infty$ -variational problem associated to Dirichlet forms. Mathematical Research Letters, 19(6), 1263-1275.

JYU authors or editors

Publication details

All authors or editors: Koskela, Pekka; Shanmugalingam, Nageswari; Zhou, Yuan

Journal or series: Mathematical Research Letters

ISSN: 1073-2780

eISSN: 1945-001X

Publication year: 2012

Volume: 19

Issue number: 6

Pages range: 1263-1275

Publisher: International Press

Place of Publication: Somerville, MA

Publication country: United States

Publication language: English

Publication open access: Not open

Publication channel open access:

Additional information: Kyseinen (vuoden 2012) numero ilmestyi v. 2013.

Free keywords: Dirichlet form; intrinsic distance; differential structure; metric measure space

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2013

JUFO rating: 2

Last updated on 2021-08-06 at 16:20